# SDR MYWA100005

- Difficulty date: January 5, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 25,772 hours, 9,027 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4935975
- Part serial: 11131
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFT CARGO SMOKE DETECTOR "B" LOOP WILL NOT TEST.
